# SDR 05FDEA04129

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Proper
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY LT WING INBOARD FLAP FOUND A FLUSH DOUBLER 7.75" BY 4.75" ON LOWER SKIN AT STA XIFH 133.  PERFORMED A GVI OF REPAIR IAW EA NR 8-5710-90133 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 AND TREATED STRIPPED AREA IAW SRM 51-21-01 PAR 33 VOL 2.
